Skip to Main Content (Press Enter)

Logo UNIRC
  • ×
  • Home
  • Corsi
  • Insegnamenti
  • Professioni
  • Persone
  • Pubblicazioni
  • Strutture
  • Attività
  • Competenze
  • Attrezzature

UNI-FIND
Logo UNIRC

|

UNI-FIND

unirc.it
  • ×
  • Home
  • Corsi
  • Insegnamenti
  • Professioni
  • Persone
  • Pubblicazioni
  • Strutture
  • Attività
  • Competenze
  • Attrezzature
  1. Pubblicazioni

Nonlinear nonhomogeneous Robin problems with convection

Articolo
Data di Pubblicazione:
2019
Citazione:
Nonlinear nonhomogeneous Robin problems with convection / Candito, P., Gasiński, L., Papageorgiou, N.S.. - In: ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA. - ISSN 1239-629X. - 44:2(2019), pp. 755-767. [10.5186/aasfm.2019.4438]
Abstract:
We consider a Robin problem driven by a nonlinear, nonhomogeneous differential operator with a drift term (convection) and a Carathéodory perturbation. Assuming that the drift coefficient is positive and using a topological approach based on the Leray–Schauder alternative principle, we show that the problem has a positive smooth solution.
Tipologia CRIS:
1.1 Articolo in rivista
Elenco autori:
Candito, Pasquale; Gasiński, Leszek; Papageorgiou, Nikolaos S.
Link alla scheda completa:
https://iris.unirc.it/handle/20.500.12318/54695
Link al Full Text:
https://iris.unirc.it//retrieve/handle/20.500.12318/54695/112984/candito_2019_AASFM_nonlinear_editor.pdf
Pubblicato in:
ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA
Journal
  • Dati Generali

Dati Generali

URL

http://www.acadsci.fi/mathematica/Vol44/vol44pp0755-0767.pdf
  • Utilizzo dei cookie

Realizzato con VIVO | Designed by Cineca | 26.10.0.0